# SDR UALA2012062203383

- Difficulty date: June 22, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 55,175 hours, 6,483 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP SEAT 2A FORWARD LIGHT.  RELAMPED, NO HELP.  FOUND LOOSE CONNECTOR IN STORAGE AREA OF SEAT 2A.  SECURED CONNECTOR OPS CHECK NORMAL PER MM.
